# SDR DL757010774

- Difficulty date: May 14, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 53,432 hours, 29,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 1681 PASSENGER FLOORBEAM WAS FOUND WITH SEVERAL AREAS OF CORROSION ALONG ITS LENGTH. THE UPPER CAP WAS TRIMMED OFF ALONG THE ENTIRE BEAM LENGTH TO REMOVE ALL CORROSION.  A NEW UPPER CAP WAS FABRICATED FROM AN ALUMINUM EXTRUSION AND INSTALLED PER ER/A 380597-14, REV A.
